Review of Game Theory in the Social Sciences: A Game-Theoretic Approach toPolitical Economy by Martin Shubik

Andrew Schotter

    Research output: Contribution to journalBook/Film/Article review

    Original languageEnglish (US)
    Pages (from-to)1783-1785
    JournalJournal of Economic Literature
    Volume23
    Issue number4
    StatePublished - Dec 1985

    Cite this

    Review of Game Theory in the Social Sciences : A Game-Theoretic Approach toPolitical Economy by Martin Shubik. / Schotter, Andrew.

    In: Journal of Economic Literature, Vol. 23, No. 4, 12.1985, p. 1783-1785.

    Research output: Contribution to journalBook/Film/Article review

    @article{4b8ed54929b749e093bc780f7a8f91ac,
    title = "Review of Game Theory in the Social Sciences: A Game-Theoretic Approach toPolitical Economy by Martin Shubik",
    author = "Andrew Schotter",
    year = "1985",
    month = "12",
    language = "English (US)",
    volume = "23",
    pages = "1783--1785",
    journal = "Journal of Economic Literature",
    issn = "0022-0515",
    publisher = "American Economic Association",
    number = "4",

    }

    TY - JOUR

    T1 - Review of Game Theory in the Social Sciences

    T2 - A Game-Theoretic Approach toPolitical Economy by Martin Shubik

    AU - Schotter, Andrew

    PY - 1985/12

    Y1 - 1985/12

    M3 - Book/Film/Article review

    VL - 23

    SP - 1783

    EP - 1785

    JO - Journal of Economic Literature

    JF - Journal of Economic Literature

    SN - 0022-0515

    IS - 4

    ER -